# SDR C8GA201000045

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Corroded
- Location: Bs 316-335 S24r
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STRINGER 24 R IS CORRODED AT STA 316 TO 335. CUT OUT DAMAGED AREA, FABRICATED NEW STRINGER FROM BAC1498-140. INSTALLED REPAIR PARTS, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
